Eupithecia linariata

Mironov, Vladimir & Galsworthy, Anthony, 2014, A survey of Eupithecia Curtis, 1825 (Lepidoptera, Geometridae, Larentiinae) in Mongolia with descriptions of two new species, Zootaxa 3774 (2), pp. 101-130: 104

publication ID

publication LSID

persistent identifier

treatment provided by


scientific name

Eupithecia linariata


Eupithecia linariata   ([Denis & Schiffermüller], 1775)

Geometra linariata   [Denis & Schiffermüller], 1775, Systematische Verzeichnis der Schmetterlinge der Wienergegend. 2: 113. Syntype (s) lost, [ Austria]: Vienna district.